Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the derivatives of harmonic functions on the boundary

Author: Oliver D. Kellogg
Journal: Trans. Amer. Math. Soc. 33 (1931), 486-510
MSC: Primary 31A05
MathSciNet review: 1501602
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Let U be harmonic in a closed region R, whose boundary contains a regular surface element E, with a representation $ z = \phi (x,y)$. If E has bounded curvatures, and if $ \phi (x,y)$ and the boundary values of U on E have continuous derivatives of order n which satisfy a Dini condition, then the partial derivatives of U of order n exist, as limits, on E, and are continuous in R at any interior point of E. Hölder conditions on the boundary values of U, or on their derivatives of order n, imply Hölder conditions on U, or the corresponding derivatives, in R, in the neighborhood of the interior points of E.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05

Retrieve articles in all journals with MSC: 31A05

Additional Information

PII: S 0002-9947(1931)1501602-2
Article copyright: © Copyright 1931 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia